# SDR AWXA200601731

- Difficulty date: October 8, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 18,216 hours, 6,958 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 520913
- Part serial: 3027
- Condition: Leaking
- Part time: 44,920 hours, 20,402 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

PHX - DURING OVERNIGHT MAINTENANCE IT WAS DISCOVERED THAT THE EMERGENCY GENERATOR WAS LEAKING.  MAINTENANCE REPLACED THE EMERGENCY GENERATOR IAW AMM 24-24-51.
